Lamictal and Tegretol, new meds for Gem

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 2/4/2010 6:44 AM (GMT -7)   
PDoc visit yesterday was OK, we are really running out of options.  PDoc prescribed Lamictal and Tegretol.  Picked it up last night but am not going to start it until the week-end, to see how I will react.  I am very scared, I have been on med-go-round for so long.  After Saphris, I swore off meds but have been in such bad shape since, I just guess I have to keep trying.
 
Has anyone been on this combo with good results?
 
I need my cheering section........................
 
Gemconfused

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 2/4/2010 9:26 AM (GMT -7)   
I haven't tried that particular cocktail yet but I have been on Lamictal and
yes it did work very well. This may be just the right one for you.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 2/4/2010 10:02 AM (GMT -7)   
Good luck, Gem. Let us know how it goes. Don't give up!

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


bayoub2
Veteran Member


Date Joined Sep 2006
Total Posts : 2861
   Posted 2/6/2010 5:55 AM (GMT -7)   
HI, I post on depression, but my hubby was dxed bipolar 2 years ago. He has been on effexor and Lamictal and the difference is amaing!!!He is calm and rational now when I'm ready to blow-lol. Hope it works for you Bayoub

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 2/8/2010 6:34 AM (GMT -7)   
I took meds Thursday (?), Friday, Saturday and Sunday.  Will not be taking them today, felt so sick to my stomach and that's it.  I know it was the Tegretol because I have tasted it everytime I got sick.  Also, I am really prone to hives and skin rashes so I think it was unwise to put me on Lamictal.  I have to face the fact that I cannot take meds, will not ot can not stand the side effects.........Will figure something out.
 
Gem

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 2/8/2010 11:17 AM (GMT -7)   
Gem,

You're not giving the meds enough time to settle into your system. Your anxieties are preventing you from letting the drugs do their job. The nausea will go away in about a week usually, and Lamictal only gives rashes to a tiny tiny percent of people.

Good luck,
feel better!

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:48 PM (GMT -7)
There are a total of 2,732,231 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151165 registered members. Please welcome our newest member, Ggrlsav.
296 Guest(s), 13 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, L & T, Albannach, orchid_rain, Blumen, Todd1963, Redwing57, SuperBlanks, Ggrlsav, HeyNoodles, trumpet123, sara jeane, NotQuiteAntonio


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer